Access count of this item: 100

Files in This Item:
File Description SizeFormat 
1455-13.pdf541.14 kBAdobe PDFView/Open
Title: 補間定理と重み関数 (バナッハ空間と関数空間の研究とその応用)
Authors: 丹羽, 美由紀  KAKEN_name
Author's alias: Niwa, Miyuki
Issue Date: Nov-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1455
Start page: 120
End page: 127
URI: http://hdl.handle.net/2433/47815
Appears in Collections:Banach and function spaces and their application

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.